# SDR DALA2024030402996

- Difficulty date: August 2, 2021
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,123 hours, 39,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 560 S23-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE/MONITOR INSP. REF. ER/A 592782-14AD; FUSELAGE / FRAME / STA 560, S-23L - S-26L . CORRECTIVE ACTION: REF ERA 592782-14AD. (1897590)
